Alert archive / Ohio / Flash Flood Warnings in 2023

Flash Flood Warning 4, NWS Wilmington, OH

May 7, 20234 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at May 7, 2023, 6:49 AM EDT for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2023, 6:49 AM EDT (10:49 UTC)
Expired
May 7, 2023, 10:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Butler County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1709 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WGUS51 KILN 071049
FFWILN
OHC017-113-135-165-071400-
/O.NEW.KILN.FF.W.0004.230507T1049Z-230507T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
649 AM EDT Sun May 7 2023

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Butler County in southwestern Ohio...
  Northwestern Warren County in southwestern Ohio...
  Southern Montgomery County in west central Ohio...
  Southern Preble County in west central Ohio...

* Until 1000 AM EDT.

* At 649 AM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 2 and 2.5 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Middletown, Oxford, Miamisburg, Springboro, Monroe, Trenton, 
  Franklin, Bellbrook, Carlisle, South Middletown, West Carrollton, 
  Camden, Gratis, Seven Mile, Hunter, Darrtown, Germantown, 
  Somerville, West Elkton and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8475 3965 8411 3958 8411 3948 8411
      3946 8450 3951 8476

FLASH FLOOD...RADAR INDICATED

$$

Hickman
2 follow-up statements
896 
WGUS71 KILN 071159
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
759 AM EDT Sun May 7 2023

OHC017-113-135-165-071400-
/O.CON.KILN.FF.W.0004.000000T0000Z-230507T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Montgomery OH-Preble OH-Warren OH-
759 AM EDT Sun May 7 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS 
MORNING FOR NORTHERN BUTLER, NORTHWESTERN WARREN, SOUTHERN 
MONTGOMERY AND SOUTHERN PREBLE COUNTIES...

At 759 AM EDT, radar indicated thunderstorms producing heavy rain 
across the warned area. Between 2 and 3 inches of rain have fallen. 
Additional rainfall amounts up to 0.5 inches are possible. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Middletown, Oxford, Miamisburg, Springboro, Monroe, Trenton, 
  Franklin, Bellbrook, Carlisle, South Middletown, West Carrollton, 
  Camden, Gratis, Seven Mile, Hunter, Darrtown, Germantown, 
  Somerville, West Elkton and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Keep children away from storm drains, culverts, creeks and streams. 
Water levels can rise rapidly and sweep children away.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8475 3965 8411 3958 8411 3948 8411
      3946 8450 3951 8476

FLASH FLOOD...RADAR INDICATED

$$
605 
WGUS71 KILN 071358
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
958 AM EDT Sun May 7 2023

OHC017-113-135-165-071408-
/O.EXP.KILN.FF.W.0004.000000T0000Z-230507T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Montgomery OH-Preble OH-Warren OH-
958 AM EDT Sun May 7 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 10 AM FOR NORTHERN BUTLER, 
NORTHWESTERN WARREN, SOUTHERN MONTGOMERY AND SOUTHERN PREBLE 
COUNTIES...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

LAT...LON 3969 8475 3965 8411 3958 8411 3948 8411
      3946 8450 3951 8476

$$

Franks

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:01 AM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 7, 3:01 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
301 AM EDT Sun May 7 2023

.SYNOPSIS...
A series of upper level disturbances will bring chances for
showers and thunderstorms into Monday. A cold front will then
pass through the region Monday night into Tuesday, followed by
high pressure for midweek.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar mosaic is depicting convection, stretching from
southern lower Michigan southward into central/eastern Indiana.
Farther back to the west, a weakening MCS was noted.

The MCV associated with the MCS will team up with a modest
moist low level jet to bring showers and thunderstorms to our
region this morning. Convection should develop into a more solid
linear feature as we head into sunrise, with this complex
moving south and east of the forecast area by afternoon. Severe
weather with this convection is expected to remain low as our
region will be just on the periphery of higher instability to
our west. That being said, steep mid level lapse rates will pose
some hail threat which should remain sub severe. In addition,
some gusty winds may occur, especially west, where SBCAPES
encroach the Ohio/Indiana border. There will also be some
locally heavy rain as well.

For this afternoon, CAMs suggest that our region will likely be
in a pcpn lull in the wake of the departing MCV. Models show
considerable low level moisture in the wake of our feature, and
as such, it should remain mostly cloudy to cloudy. This will
limit highs some. On southwest to west winds, it will be be
noticeably more humid. Highs will range from the lower to mid
70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
The short term period will be a low confidence forecast in
terms of determining timing and areal coverage of convective
complexes as we head into Monday.

For tonight, a weak boundary is forecast to sink south into our
northern CWFA. A low amplitude mid level ridge will still be in
place with the timing of weak embedded impulses still ill
defined. As such, will keep the threat for showers and
thunderstorms in the chance category during this period, until
CAMs can pinpoint a better time threat. Some low clouds and/or
fog may develop near our far north just behind the weak
boundary. Lows tonight will range from the upper 50s north to
the lower 60s south. With considerable cloudiness on Monday,
highs will generally peak into the lower to mid 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
On Monday evening, the ridging that had been in place over the
southeastern states and Ohio Valley will be largely flattened
into a pseudo-zonal flow pattern, with the surface warm sector
still extending well into Ohio and Indiana. While there are
indications that there could be an overall lull in convective
activity on Monday evening, there is increasing confidence in a
mid-level shortwave and weak surface low moving into the area
later Monday night into early Tuesday morning. While instability
will be weakening considerably through this time period, having
somewhat of a focused forcing mechanism will be a chance from
most of the preceding day or two, and PoPs will be kept in the
likely category from 00Z through early morning. Behind the
surface low, there will be a front, providing a drop in theta-e
and a surface wind shift to the northwest. Behind this feature,
instability and forcing will diminish even further, and mostly
dry conditions are expected.

Overall, the timing of the progression described above is
somewhat faster than in previous forecast cycles. This will lead
to cooler max temps on Tuesday, though with a sharper gradient
from north to south (upper 60s to upper 70s). It will also
likely mean a diminished severe threat, since most of the
activity will be early Tuesday morning, during a diurnal minimum
in instability.

Quieter weather conditions are expected for Wednesday and
Thursday, as surface high pressure drifts into the area from the
Great Lakes. Building mid-level ridging late Thursday into
Friday will signal a return to theta-e advection into the area,
particularly heading into the weekend. This forecast will
include some shower/storm chances Friday and Saturday, with
highs approaching 80 by Saturday.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
A mid level disturbance will track southeast across our region
this morning. This feature will team up with a moist low level
jet to bring showers and thunderstorms to the terminals. MVFR
ceilings and MVFR/IFR visibilities are forecast with the showers
and storms. As the precipitation moves off to the southeast
later this morning and into this afternoon, a moist low level
south to southwest flow will remain, resulting in MVFR ceilings
into the afternoon hours. Winds will veer at the surface some to
the west/southwest around 10 knots with gusts up to 20 knots.

For tonight, there is low confidence in areal coverage of
additional showers and thunderstorms. A majority of the
convective allowing models keep the bulk of the activity on our
periphery. That being said, upstream complexes could encroach
the region. Will monitor trends through the period. Otherwise, a
weak boundary is expected to dip south into our northern areas.
Near this boundary, MVFR and some IFR ceilings will be
possible. Some fog may also develop near the KCMH/KLCK
terminals. Again, will monitor trends.

OUTLOOK...Thunderstorms possible at times into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Hatzos
AVIATION...Hickman
Hazardous weather outlook, May 7, 4:53 AM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
453 AM EDT Sun May 7 2023

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
453 AM EDT Sun May 7 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms today and tonight may pose an isolated severe weather
risk. Damaging winds and large hail would be the primary threats.
In addition, heavy rain may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible at times Monday into Monday night.
An isolated strong or severe storm may occur. Damaging winds and
large hail would be the primary threats. In addition, heavy rain may
result in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 7, 4:12 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 AM EDT Sun May 7 2023

INZ050-058-059-066-073-074-070845-
Fayette IN-Union IN-Wayne IN-Franklin IN-Ripley IN-Dearborn IN-
412 AM EDT Sun May 7 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FRANKLIN COUNTY,
WAYNE COUNTY, NORTHEASTERN RIPLEY COUNTY, UNION COUNTY, NORTHERN
DEARBORN COUNTY AND FAYETTE COUNTY THROUGH 445 AM EDT...

At 410 AM EDT, strong thunderstorms were located along a line
extending from Dublin to Batesville, moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to outdoor objects.

Locations impacted include...
Richmond, Connersville, Harrison, Batesville, Brookville,
Centerville, Cambridge City, Bright, Hidden Valley, Liberty,
Hagerstown, Fountain City, Dublin, West College Corner, Oldenburg,
Glenwood, Lake Santee, Guilford, Franklin and Salem.

This includes the following Interstates...
 I-70 in Indiana between mile markers 134 and 156.
 I-74 in Indiana between mile markers 145 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      4001 8520 4000 8481 3916 8482 3915 8530
TIME...MOT...LOC 0810Z 254DEG 24KT 3982 8526 3922 8523

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<35 MPH

Hatzos
Special weather statement, May 7, 4:40 AM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
440 AM EDT Sun May 7 2023

INZ050-059-066-074-OHZ060-070-077-070915-
Union IN-Wayne IN-Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
Preble OH-
440 AM EDT Sun May 7 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WAYNE, UNION,
FRANKLIN, AND DEARBORN COUNTIES IN INDIANA, AND PORTIONS OF PREBLE,
BUTLER, AND HAMILTON COUNTIES IN OHIO THROUGH 515 AM EDT...

At 440 AM EDT, strong thunderstorms were located along a line
extending from near Hagerstown to near Moores Hill, moving east at 25
mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to outdoor objects.

Locations impacted include...
Richmond, Oxford, Harrison, Brookville, Centerville, Bright, Hidden
Valley, Ross, Liberty, New Paris, Fountain City, West College Corner,
Taylor Creek, Blue Jay, Dry Ridge, Dunlap, Salem, Logan, Reily and
New Haven.

This includes the following Interstates...
 I-70 in Indiana between mile markers 140 and 156.
 I-70 in Ohio between mile markers 0 and 4.
 I-74 in Indiana between mile markers 159 and 171.
 I-74 in Ohio between mile markers 0 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4000 8481 3992 8481 3991 8475 3921 8465
      3917 8505 3971 8503 3972 8505 4001 8518
TIME...MOT...LOC 0840Z 271DEG 21KT 3988 8509 3917 8501

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<35 MPH

Hatzos
Special weather statement, May 7, 5:10 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
510 AM EDT Sun May 7 2023

INZ059-OHZ060-070-077-070945-
Union IN-Hamilton OH-Butler OH-Preble OH-
510 AM EDT Sun May 7 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF UNION COUNTY IN
INDIANA, AND PORTIONS OF HAMILTON, BUTLER, AND PREBLE COUNTIES IN
OHIO THROUGH 545 AM EDT...

At 509 AM EDT, strong thunderstorms were located along a line
extending from near Liberty to Mack, moving east at 30 mph.

HAZARD...Half inch hail and frequent cloud-to-ground lightning.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to outdoor objects. Lightning
         can cause serious injury or death.

Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Oxford, Norwood, Forest
Park, Sharonville, Monroe, Blue Ash, Trenton, Springdale, Reading,
Montgomery, Harrison, North College Hill, Madeira, Wyoming, Eaton and
Cheviot.

This includes the following Interstates...
 I-71 in Ohio between mile markers 4 and 17.
 I-74 in Ohio between mile markers 2 and 19.
 I-75 in Ohio between mile markers 3 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3977 8461 3946 8438 3911 8432 3915 8476
      3931 8482 3952 8481 3952 8491 3968 8497
TIME...MOT...LOC 0909Z 257DEG 25KT 3965 8486 3915 8467

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<35 MPH

Hatzos
Special weather statement, May 7, 5:42 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
542 AM EDT Sun May 7 2023

OHZ060-061-070-071-071015-
Montgomery OH-Warren OH-Butler OH-Preble OH-
542 AM EDT Sun May 7 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN PREBLE,
NORTHERN BUTLER, NORTHWESTERN WARREN AND SOUTHWESTERN MONTGOMERY
COUNTIES THROUGH 615 AM EDT...

At 542 AM EDT, a strong thunderstorm was located near Gratis, moving
east at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to outdoor objects.

Locations impacted include...
Dayton, Kettering, Middletown, Trotwood, Oxford, Miamisburg,
Springboro, Trenton, Franklin, Moraine, Carlisle, West Carrollton,
Camden, Gratis, Seven Mile, Darrtown, Hunter, Germantown, New Lebanon
and Farmersville.

This includes I-75 in Ohio between mile markers 34 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3944 8475 3968 8473 3981 8426 3967 8415
      3952 8417
TIME...MOT...LOC 0942Z 253DEG 34KT 3958 8458

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<35 MPH

Hatzos
Special weather statement, May 7, 6:01 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
601 AM EDT Sun May 7 2023

INZ066-073-071030-
Franklin IN-Ripley IN-
601 AM EDT Sun May 7 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN FRANKLIN AND
NORTHERN RIPLEY COUNTIES THROUGH 630 AM EDT...

At 601 AM EDT, strong thunderstorms were located along a line
extending from Glenwood to 11 miles northeast of North Vernon,
moving east at 35 mph.

HAZARD...Winds gusts up to 35 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Batesville, Milan, Osgood, Oldenburg, Lake Santee, Blooming Grove,
Sunman, Metamora, Laurel, Holton, Napoleon, Millhousen,
Andersonville, Huntersville, Hamburg, Ballstown, Penntown,
Peppertown and Otter Village.

This includes I-74 in Indiana between mile markers 145 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3920 8544 3927 8530 3952 8530 3953 8503
      3912 8510 3907 8544
TIME...MOT...LOC 1001Z 262DEG 30KT 3955 8530 3916 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...35 MPH

Hatzos
Special weather statement, May 7, 6:47 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
647 AM EDT Sun May 7 2023

INZ073>075-080-071115-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
647 AM EDT Sun May 7 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHEASTERN
RIPLEY, SOUTHWESTERN DEARBORN AND SWITZERLAND COUNTIES THROUGH 715 AM
EDT...

At 646 AM EDT, a strong thunderstorm was located 10 miles southwest
of Dillsboro, moving east at 50 mph.

HAZARD...Winds gusts up to 35 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Rising Sun, Pleasant, Hartford, Fairview, Center Square, Aberdeen,
Pate, Benham, Avonburg, Moorefield, Farmers Retreat, Bear Branch,
Friendship, East Enterprise, Cross Plains, Allensville, Quercus
Grove, Mount Sterling, North Landing and Jacksonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3898 8531 3902 8489 3894 8486 3893 8487
      3891 8488 3890 8487 3890 8486 3879 8488
      3878 8520 3891 8520 3891 8528
TIME...MOT...LOC 1046Z 262DEG 43KT 3889 8515

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...35 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 5:10 AM EDTSpecial Weather StatementILNButler, Hamilton, Preble35 min
May 7, 5:42 AM EDTSpecial Weather StatementILNMontgomery33 min
May 7, 5:58 AM EDTAreal Flood AdvisoryILNButler, Preble3 hr
May 7, 6:22 AM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren3 hr
May 7, 7:18 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Warren3 hr
May 7, 7:43 AM EDTSpecial Weather StatementILNHighland32 min

Nearby

Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.